Publication
Title
Reproducibility of histologic classification in nonfibrotic myeloproliferative neoplasia
Author
Abstract
Language
English
Source (journal)
American journal of clinical pathology. - Philadelphia, Pa
Publication
Philadelphia, Pa : 2011
ISSN
0002-9173
Volume/pages
136:4(2011), p. 618-624
ISI
000295075600015
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.12.2011
Last edited 24.05.2018
To cite this reference